# SDR REXA2018030500178

- Difficulty date: March 5, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 25,056 hours, 16,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 13 EXIT ROW EMERGENCY LIGHT MISSING.   REPLACED EMERGENCY LIGHT STRIP IAW AMM 33-51-01.
